# SDR CALA2018060531331

- Difficulty date: May 20, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480193200
- Condition: Corroded
- Location: Exhaust Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EXHAUST VENT HAD CORROSION ON THE INSIDE REINFORCEMENT PLATE, ON THE SKIN IN THE AFT WET AREA.  REMOVED AND REPLACED REINFORCEMENT PLATE IAW SRM 51-42-11-001.
